MathSciNet Relay Station
MathSciNet bibliographic data
MR1042281 (91b:54065) 54F15 (54B15 54B17)
Roe, Robert P. Monotone decompositions of inverse limit spaces based on finite graphs. Topology Appl. 34 (1990), no. 3, 235–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement